Boundary value problem for second-order differential equations with coulomb singularity on a finite interval


Amirov R. , Cakmak Y. , Gulyaz S.

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.37, no.3, pp.125-140, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 3
  • Publication Date: 2006
  • Title of Journal : INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS
  • Page Numbers: pp.125-140

Abstract

Boundary value problem for second-order differential equations with Coulomb singularity on a finite interval has been studied. Asymptotic formulae for the eigenvalues and eigenfunctions have been obtained. Moreover, Weyl function for the problem under consideration has been defined and uniqueness theorem for solution of inverse problem according to this function has been proved.